zbMATH — the first resource for mathematics

Oscillation and asymptotic behavior of solutions of differential equations with retarded argument. (English) Zbl 0216.12002

34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34K25 Asymptotic theory of functional-differential equations
Full Text: DOI
[1] Bellman, R, Stability theory of differential equations, (1953), McGraw-Hill New York · Zbl 0052.31505
[2] Bellman, R; Cooke, K, Differential-difference equations, (1963), Academic Press New York
[3] Cohen, D.S, The asymptotic behavior of a class of nonlinear differential equations, (), 601-603
[4] Gollwitzer, H.E, On nonlinear oscillations for a second-order delay equations, J. math. anal. appl., 26, 385-389, (1969) · Zbl 0169.11401
[5] Hale, J.K, Functional differential equations, (), Los Angeles · Zbl 0189.39904
[6] Kakutani, S; Markus, L, On the nonlinear difference-differential equation y′(t) = [A − by(t − γ)] y(t), Contr. theory nonlinear oscillations (Princeton), 4, 411-418, (1958) · Zbl 0082.30301
[7] Kartsatos, A.G, On oscillation of solutions of even-order nonlinear differential equations, J. differential equations, 6, 232-237, (1969) · Zbl 0193.05705
[8] Kiguradge, I.T, The problem of oscillation of solutions of nonlinear differential equations, Differencial’nye uravnenija, 8, 995-1006, (1965), (1)
[9] Lillo, J.C, Oscillatory solutions of the equation y′(x) = m(x) y(x − n(x)), J. differential equations, 6, 1-35, (1969) · Zbl 0174.39804
[10] Norkin, S.B, Differential equations of the second order with retarded arguments, (1965), Izdat. “Nauka” Moscow, (Russian) · Zbl 0207.39606
[11] Onose, H, Oscillatory property of ordinary differential equations of arbitrary order, J. differential equations, 7, 454-458, (1970) · Zbl 0215.14902
[12] {\scK. D. Shere}, Nonoscillation of second-order, linear differential equations with retarded argument, to appear. · Zbl 0253.34034
[13] Waltman, P, A note on an oscillation criterion for an equation with a functional argument, Canad. math. bull., 11, 593-595, (1968) · Zbl 0186.42205
[14] Wright, E.M, A non-linear difference-differential equation, J. reine angew. math., 194, 66-87, (1955) · Zbl 0064.34203
[15] {\scW. J. Coles, L. J. Grimm, and K. Schmitt}, Oscillation theorems for functional differential equations, to appear.
[16] Logunov, V.I, On asymptotic behavior of solutions of the nth order linear differential equation with retarded argument, Differencial’nye uravnenija, 1, 467-468, (1965), (Russian)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.